Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
13281SBPDBPmmHgPP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 132/81 mmHg. Find the pulse pressure PP.

SBP 132 mmHgDBP 81 mmHg
PP = mmHg
2.Easy
67 kg187 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 67 kg and is 187 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

67 kg187 cm
BMI = kg/m²
3.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: no; ambulatory aid: crutches, cane or walker; IV therapy or saline lock: no; gait: weak; mental status: knows own limits. Find the Morse total MFS.

0–125
MFS =
4.Medium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 16/min, SpO₂ 99% on room air, blood pressure 136/82 mmHg, pulse 130/min, alert, temperature 36.1 °C. What is the NEWS2 total score?

RR 16SpO₂ 99%airSBP 136HR 130AT 36.1 °C
NEWS2 =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 16/min, SpO₂ 90% on room air, blood pressure 150/90 mmHg, pulse 70/min, alert, temperature 36.4 °C. Which clinical risk group does the patient fall into? Click it.

RR 16SpO₂ 90%airSBP 150HR 70AT 36.4 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 112 kg and is 173 cm tall. Calculate the BMI and click the WHO weight category.

112 kg173 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. PP = 51 mmHg
  2. 2. BMI = 19.2 kg/m²
  3. 3. MFS = 50
  4. 4. NEWS2 = 2
  5. 5. low–medium
  6. 6. obesity class II

Full step-by-step solutions: practise this topic on examproblems.com.